# SDR A6WA201040540

- Difficulty date: July 21, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 15,500 hours, 14,637 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 38762801
- Part serial: 030218042315
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START, START SEQUENCE NORMAL TO 25 PERCENT RPM, THEN RPM HANGS AND STRONG ODOR OF JET FUEL PRESENT.  RAMP AGENTS REPORT SMOKE FROM APU EXHAUST.  REPLACED APU IGNITION UNIT IAW AMM 49-41-01.  OPS CK OF APU GOOD AT THIS TIME.
